# SDR CALA2022051801274

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737-900ER
- Aircraft serial: 32827
- Aircraft time: 45,203 hours, 15,849 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Warning Light
- Location: Aft Entry Doors
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECT 60 KIAS AFT ENTRY MASTER CAUTION. CHECKED BOTH AFTER ENTRY DOORS, BOTH CKD GOOD. DOORS SWITCHES DUPLICATE GRIPE BOTH WERE INSTACT AND NOT LOOSE. NOT DECTES DETECTED ON VISUAL INSPECTIONOF DOOR LATCHING MECHAISMS , CK''D GOOD REF AMM 52-13-00. DOOR WARNING SYS CK''D REF AMM 52-71-00 UNABLE TO
